Floske Spieksma
Floske Spieksma
Dr. in Mathematics, Leiden University
Verified email at - Homepage
Cited by
Cited by
Effective graph resistance
W Ellens, FM Spieksma, P Van Mieghem, A Jamakovic, RE Kooij
Linear algebra and its applications 435 (10), 2491-2506, 2011
Constrained admission control to a queueing system
A Hordijk, F Spieksma
Advances in Applied Probability 21 (2), 409-431, 1989
Geometrically ergodic Markov chains and the optimal control of queues
FM Spieksma
Rijksuniversiteit te Leiden, 1990
Contraction conditions for average and α-discount optimality in countable state Markov games with unbounded rewards
E Altman, A Hordijk, FM Spieksma
Mathematics of Operations Research 22 (3), 588-618, 1997
On ergodicity and recurrence properties of a Markov chain by an application to an open Jackson network
A Hordijk, F Spieksma
Advances in applied probability 24 (2), 343-376, 1992
Strengthening ergodicity to geometric ergodicity for Markov chains
FM Spieksma, RL Tweedie
Stochastic Models 10 (1), 45-74, 1994
On the relation between recurrence and ergodicity properties in denumerable Markov decision chains
R Dekker, A Hordijk, FM Spieksma
Mathematics of Operations Research 19 (3), 539-559, 1994
On structural properties of the value function of an unbounded Markov jump process with an application to a processor sharing retrial queue
S Bhulai, AC Brooms, FM Spieksma
Queueing Systems and Applications, 2013
The linear program approach in multi-chain Markov decision processes revisited
E Altman, F Spieksma
Zeitschrift für Operations Research 42 (2), 169-188, 1995
On deviation matrices for birth–death processes
GM Koole, FM Spieksma
Probability in the Engineering and Informational Sciences 15 (2), 239-258, 2001
Aspects of the cooperative card game hanabi
MJH van den Bergh, A Hommelberg, WA Kosters, FM Spieksma
Benelux Conference on Artificial Intelligence, 93-105, 2016
DES and RES processes and their explicit solutions
MN Katehakis, LC Smit, FM Spieksma
Probability in the Engineering and Informational Sciences 29 (2), 191-217, 2015
Intrinsic convergence rate of countable Markov chains
VA Malyshev, FM Spieksma
Markov Process. Related Fields 1 (2), 203-266, 1995
Countable state Markov processes: non-explosiveness and moment function
FM Spieksma
Probability in the Engineering and Informational Sciences 29 (4), 623-637, 2015
On the uniqueness of solutions to the Poisson equations for average cost Markov chains with unbounded cost functions
S Bhulai, FM Spieksma
Mathematical Methods of Operations Research 58 (2), 221-236, 2003
A new formula for the deviation matrix
A Hordijk, FM Spieksma
Probability, Statistics and Optimisation, 497-507, 1994
Level product form QSF processes and an analysis of queues with Coxian inter-arrival distribution
D Ertiningsih, M Katehakis, L Smit, F Spieksma
accepted by Naval Research Logistics, special issue in honour of U. Rothblum, 2014
Countable state Markov Decision Processes with unbounded jump rates and discounted cost: optimality equation and approximations
H Blok, FM Spieksma
A comparative analysis of the successive lumping and the lattice path counting algorithms
MN Katehakis, LC Smit, FM Spieksma
Journal of Applied Probability 53 (1), 106-120, 2016
Kolmogorov forward equation and explosiveness in countable state Markov processes
FM Spieksma
Annals of Operations Research 241 (1), 3-22, 2016
The system can't perform the operation now. Try again later.
Articles 1–20